MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305218
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe oral 5ml clear contained foreign matter/ visible silicone.Verbatim: there are dosage syringes in the lot with two different issues: 1.Clear drops of some kind of fluid (see pictures sent) inside the barrel of the syringe.It could be silicone, but we need you to confirm this.If you have an ir spectra of the silicone used according to the specification, please sent this to us.Otherwise, we need some kind of statement regarding this.2.White sticky matter detected inside three bags containing syringes.It does not seem to be paint, since it is still sticky och will not dry.We need you to confirm what this matter is, since syringes from other parts already have been used in two batches of pharmaceuticals ready for release at our site.Hopefully this is an isolated happening during your production or packing process, only affecting these few bags of syringes, but we need you to confirm this as well.

Brand Name
BD ORAL SYRINGE
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24497473
Report Number1213809-2026-00099
Device Sequence Number10676440
Product Code KYW
UDI-Device Identifier30382903052180
UDI-Public(01)30382903052180(17)300228(10)5072574
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305218
Device Lot Number5072574
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown